# SDR IPXA2016092608684

- Difficulty date: September 19, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 16,874 hours, 10,933 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bulkhead
- Part number: A54611393202
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, WHILE PERFORMING REPEAT INSPECTION ON WELD REPAIR FOR THE NR 1 PYLON PRECOOLER BAY WALL OUTER SURFACE,  ANOTHER CRACK WAS FOUND.  REPAIRED THE NR 1 PYLON PRECOOLER O/B COMPARTMENT WALL IAW EO A300-5450-61912-A & REO-G20284 REV A.
